Automorphisms of η-like Computable Linear Orderings and Kierstead's Conjecture

Harris, CM, Lee, KI and Cooper, SB (2016) Automorphisms of η-like Computable Linear Orderings and Kierstead's Conjecture. Mathematical Logic Quarterly, 62 (6). pp. 481-506. ISSN 0942-5616

Abstract

Metadata

Authors/Creators:
  • Harris, CM
  • Lee, KI
  • Cooper, SB
Copyright, Publisher and Additional Information: © 2016 Wiley-VCH Verlag GmbH & Co. KGaA, Weinheim. This is the peer reviewed version of the following article: Harris, C. M., Lee, K. I. and Cooper, S. B. (2016), Automorphisms of η-like computable linear orderings and Kierstead's conjecture. Math. Log. Quart., 62: 481–506. doi:10.1002/malq.201400109; which has been published in final form at https://doi.org/10.1002/malq.201400109. This article may be used for non-commercial purposes in accordance with the Wiley Terms and Conditions for Self-Archiving.
Dates:
  • Published: 29 December 2016
  • Accepted: 25 June 2015
  • Published (online): 29 December 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/G000212/1
Depositing User: Symplectic Publications
Date Deposited: 11 Jun 2015 13:14
Last Modified: 29 Dec 2017 01:38
Published Version: https://doi.org/10.1002/malq.201400109
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/malq.201400109

Share / Export

Statistics